# SDR FDEA201012294764

- Difficulty date: December 29, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 112N7003
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON INBD SIDE LOAD BUSHING GOUGED REPAIRED NR2 PYLON INBD SIDE BUSHING IAW EA F-5720-143207.  WING-FITTINGS-AD 2004-4-12-07/ EO 5450-7-5003. NR2 PYLON INBD SIDE LOAD FITTING BUSHING OS.  MAJOR REPAIR.
